# SDR SWIA201333093

- Difficulty date: March 13, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 24,881 hours, 14,852 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT MLG AXLE NR 3 ROOT RADIUS.  (C-CHECK)  REPAIRED RIGHT MLG AXLE NR 3 IAW REO.
